Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Lower back pain with nausea. Delayed periods. What to do?

Hi i have extreme lower back pain and nausea . Started yesterday when my period was due. My period came today and still feeling sick. I have taken paracetamol . I have no appetite . I have had back problems in the past (told by gp that it was slipped disc but never has any scans) and usually rest for a few days and then physio. However, i have been having back pain on and of for two months now and it will not go away - i have been following the rest followed by physio and get relief but it always comes back. What should i do? I am under family stress .
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
hello ea.
the pain you are suffering during periods is called dysmenorrhea . its usually in lower abdomen but can also occur in lower back and loss of appetite is a usual feature accompanied with such pains. you should try smooth muscle relaxants rather then paracetamol in these situations. there are plenty for dysmenorrhea. but if you are suffering from LBA since 2 months and not getting relieved, see a orthopedician. you may also like to visit a psychiatrist to get relieved of stress.
good luck. stay healthy.
Answered: Sun, 23 Dec 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor